# SDR CALA0000828

- Difficulty date: June 6, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO DOOR EXTERNAL SURFACE AREA AROUND DOOR STOP PADS CORRODED AT FIVE AREAS ON FORWARD SIDE OF DOOR.  A REPAIR STRAP AND ANGLES WERE INSTALLED IAW ECRA 5330-02819, ECRA 5230-01550, AND EA 9-5233-2-A0704.
